# SDR AALA201612069008

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 72,594 hours, 27,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L4 DOOR WILL NOT DISARM.  MAINTENANCE FOUND BOTTLE CAP JAMMING GIRT BAR.  REMOVED DEBRIS AND ACCOMPLISHED CHECK IAW AMM 52-11-00-862-077.
